Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2012 year

.., . , . ., Quaternionic Kaehler metrics associated with special Kaehler manifolds D.V. Alekseevsky, V. Cort;es, M. Dyckmanns and T. Mohaupt arXiv 1305.3549v, J. Geom. Phys. 92 (2015), 271-287,

Authors: Alekseevsky D.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2017
About  |  Contacts  |  The old version of this site